# SDR USAA070204

- Difficulty date: March 15, 2007
- Submitted: March 15, 2007
- Operation: Air carrier
- Aircraft: N423US
- Make and model: Boeing 737401
- Aircraft serial: 23990
- Aircraft time: 49,240 hours, 49,240 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 328
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 328 LBL 45, FLOORBEAM SUPPORT CRACKED.  INSTALLED FABRICATED REPAIR PARTS PER SRM 53-15-01, BOEING DWG 65C33942, DEFECT SIZE: 2 INCHES.
